Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Fractured femur, hip injury repaired, no relief with medicines and exercise. Get heavy head and eyes with Aceclosenac. Help?

Hello there! My mother has been prescribed Zerodol-P 500+100 which she has been taking because she had an injury to her hip. In December she had a fractured femur and had a new one fitted. She has also been having specialist exercise, but is still feeling pain and difficulty walking. She is then prescribed Aceclosenac 60mg, and is feeling heavy headed and eyes too. She is bit confused what to do now as she is worried that something is not right. Can you please help?
Asked On : Mon, 1 Apr 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Orthopaedic Surgeon 's  Response
looking at the history it seems that your mother has undergone hemiarthroplasty or toatal hip replacement surgery . there should not be much pain now after 3 months of surgery . any how you consult your orthopedic surgeon . check weather every thing is going right if not satisfied then take one more opinion .
Answered: Mon, 1 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor